MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported that bradycardia, pericardial effusion and cardiac tamponade occurred post procedure 3hrs later.Versacross connect access solution for faradrive kit was selected for use and during a transesophageal echocardiogram (tte), a pericardial effusion was noted.Patient was brought back into the room to get a pericardiocentesis.Pigtail versacross was used in the procedure.The patient has been discharged.The versacross wire is not available for return as it was discarded at the end of the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Correction to section g2 report source.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of cardiac tamponade, pericardial effusion, and bradycardia.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the versacross connec device confirmed that the event of cardiac tamponade, pericardial effusion and bradycardia are known events defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion: boston scientific has assigned an investigation conclusion code of no problem detected and known inherent risk of device and supporting evidence that came to this conclusion.Potential causes include misinterpretation of imaging information resulting in sub-optimal puncture location, manipulation of devices during the pulse field ablation within the patient anatomy, physician/scrub tech technique and difficult patient anatomy.Boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50546349
Report Number2124215-2026-45634
Device Sequence Number10589115
Product Code DXF
UDI-Device Identifier00685447019046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown